# SDR 2008UALA01400

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Component: Flap
- Component part number: 113W30033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP, NEAR MID POINT, 30" FROM AFT END, SKIN IS WORN.  REPAIR PER EN57-0 028-03 AND EVA-71266. THE REPAIR IS APPROVED BY BAC, 8100-9. THE REPAIR IS 12 MONTH LIMITED REPAIR, NEW 8100-9 MUST BE ISSUED TO COMPLY WITH 14 CFR25.571 AND 26.43(D). OK TO CF PER EVA 71266. AC OK FOR SERVICE.
